MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 CRTX SCR LOW PROF HD STPING/SD/28; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 CRTX SCR LOW PROF HD STPING/SD/28; SCREW, FIXATION, BONE
Model Number 02.206.228
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Malunion of Bone (4529)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent a removal of variable angle medial tibia plate and corresponding screws due to nonunion.The medial plate was originally put on the lateral side of the patients tibia.Surgeon removed all hardware, created an osteotomy, then put in a zimmer hindfoot nail as well as synthes va proximal tibia plate.Patient consequences were reported.This report is for (1) 2.7 va lckng scr slf-tpng t8 sd rec 36.This is report 10 of 14 for complaint (b)(4).
 
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6: investigation summary: the complaint device (3.5 crtx scr low prof hd stping/sd/28) was not received for investigation.A photo investigation was performed based on the photo provided.The image was reviewed, and the complaint condition is not confirmed.After review of the x-ray provided, a plate and screw construct is visible at the lateral aspect of the left tibia with signs of bone fracture in the distal section.The complaint device does not appear to have any defect or malfunction.A manufacturing record evaluation cannot be performed due to lot number being unknown.A definite assignable root cause could not be determined based on the provided information.As the device was not returned, and as-received condition could not be assessed and a dimensional inspection and document/specification review were not completed.No dhr review was completed since no lot number was supplied via photo or additional information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.A manufacturing record evaluation cannot be performed due to lot number being unknown.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5 CRTX SCR LOW PROF HD STPING/SD/28
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13387794
Report Number2939274-2022-00280
Device Sequence Number16569654
Product Code HWC
UDI-Device Identifier10886982051066
UDI-Public(01)10886982051066
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K111230
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.206.228
Device Catalogue Number02.206.228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/30/2021
Supplement Date Received by Manufacturer02/04/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date02/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 36; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 36; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 36; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 36; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 36; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 36; 2.7/3.5 VA-LCP MED DSTL TIBIA PL/16 H/RT; 3.5 CRTX SCR LOW PROF HD STPING/SD/28; 3.5 CRTX SCR LOW PROF HD STPING/SD/28; 3.5 VA LCKNG SCR SLF-TPNG/SD/26; 3.5 VA LCKNG SCR SLF-TPNG/SD/26; 3.5 VA LCKNG SCR SLF-TPNG/SD/26; 3.5 VA LCKNG SCR SLF-TPNG/SD/26
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale